# SDR DALA2023091107383

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,721 hours, 28,963 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3148 ENROUTE APU GENERATOR DID AN AUTOSHUT DOWNAT FL330. GENERATOR AIRBORN RESTART SUCCESFULL. CORRECTIVE ACTION: REPLACED APU LOW PRESSURE OIL SWITCH AND REPLACED RIGHT ENGINE IDG. OK FOR SERVICE. (4507048)
